# SDR R61A201309190900

- Difficulty date: September 18, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 22,594 hours, 16,223 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Solenoid
- Part number: 2990059102
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED RT REFUELING PANEL CONTROL SOLENIOD EXTREMELY CORRODED.  MX R & R SOLENOID RT REFUEL PANEL IAW AMM 28-23-05. PN 2990059-102 SOLENOID.  AIRCRAFT, REMAINS TILL COMPLETION OF HEAVY CHECK.
